EconPapers    
Economics at your fingertips  
 

Hyers‐Ulam Stability of Jensen Functional Inequality in p‐Banach Spaces

Hark-Mahn Kim, Kil-Woung Jun and Eunyoung Son

Abstract and Applied Analysis, 2012, vol. 2012, issue 1

Abstract: We prove the Hyers‐Ulam stability of the following Jensen functional inequality ∥f( (x − y)/n + z) + f( (y − z)/n + x) + f( (z − x)/n + y)∥≤∥f((x + y + z)∥ in p‐Banach spaces for any fixed nonzero integer n.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/270954

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlaaa:v:2012:y:2012:i:1:n:270954

Access Statistics for this article

More articles in Abstract and Applied Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlaaa:v:2012:y:2012:i:1:n:270954